<%@ Page Language="C#" MasterPageFile="~/Main.master" AutoEventWireup="true" Title="Volume 5 Issue 1" %>
Multiplicity-Free Products of Schur Functions
John R. Stembridge
Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1109, USA
jrs@math.lsa.umich.edu
Annals of Combinatorics 5(1) p.113-121 March, 2001
AMS Subject Classification: 05E05, 20G05, 22E47
Abstract:
We classify all multiplicity-free products of Schur functions and all multiplicity-free  products of characters of SL(n , C).
Keywords: Schur function, multiplicity-free, tensor product